# SDR YEN2008F00013

- Difficulty date: July 6, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000040
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR RETURN, AFTER TAKEOFF THE ODOR OF SMOKE WAS NOTICED BY SEVERAL PASSENGERS AND CREW.  THE COCKPIT CREW DETECTED HOT AIR COMING OUT OF THE AIR VENTS.  ODOR DISSIPATED SHORTLY THEREAFTER, UPON INSPECTION FOUND EVIDENCE OF COFFEE CONTAMINATION IN RT ACM.  CLEANED ACM.  OPS CHECK NORMAL. AC OK FOR SERVICE AMM 21-51-00.  (K)
